ITEM METADATA RECORD
Title: On some rational generating series occuring in arithmetic geometry
Authors: Denef, Jan
Loeser, F #
Issue Date: 2004
Publisher: de Gruyter
Host Document: Geometric Aspects of Dwork Theory vol:1 pages:509-526
Conference: Geometric Aspects of Dwork Theory date:2004
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Algebra Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.